# SDR SWAA2022032956376

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE PLACES IN ACB ON L/H FLOOR TO SIDEWALL SUPPORT STA 727-847 LBL 22 WL 156 / SIDEWALL SUPPORT ON ACB LH SIDE BS 847 TO 727 LBL 22 WL 156 FOUND TO BE OUT OF LIMITS DUE TO DISTANCE OF DAMAGE FROM A HOLE IS LESS THAN 20X IAW B737-700 SRM 53-00-53-1A-2 STEP 4A FIG 103 DET 'D'; REMOVED SIDEWALL SUPPORT; LOCATED AND DRILLED NEW SIDEWALL SUPPORT & INSTALLED NEW SIDEWALL SUPPOR AT ACB LH SIDE BS 727 TO 847 LBL 22 WL 156 IAW B737-700 SRM 51-40-02-0G-0 & DWG 146A7502
